zbMATH — the first resource for mathematics

Natural operations with second order jets. (English) Zbl 0676.58004
Abstract analysis, Proc. 14th Winter Sch., Srní/Czech. 1986, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 14, 179-186 (1987).
[For the entire collection see Zbl 0627.00012.]
The authors determine all natural transformations between second order holonomic, semi-holonomic, or non-holonomic jets of local diffeomorphisms of finite-dimensional manifolds. They are not much striking, e.g., they reduce to the identity or to the contraction (the jet of the relevant constant map) for the classical holonomic case, and to the pencil of the identiy and the Pradines canonical involution or to the difference tensor for the semi-holonomic case.
Reviewer: J.Chrastina

58A20 Jets in global analysis
Zbl 0627.00012